# SDR 99ZZZX136

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2734K
- Make and model: Cessna 550
- Aircraft serial: 550595
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 652635523
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF CESSNA IPC 28-20-01 FIG 1 ITEM NR 1.  DURING RECENT PHASE 5J AND 5K INSPECTIONS, PRESSURE LINE TO EJECTOR TRANSFER PUMP (ITEM NR 40) WAS FOUND CHAFING AGAINST THE WIGGINS COUPLING (ITEM NR 6) ON THE T-CONNECTION BETWEEN MANUAL SHUT OFF (ITEM NR 1) AND FUEL FILTER (ITEM B).  A ONE-TIME INSP OF FUEL LINE WAS CONDUCTED ON ALL C-500'S IN U. S. CUSTOMS INVENTORY.  ANOTHER FUEL LINE (ITEM NR 40) WAS FOUND CHAFING IN THE SAME MANNER.  THIS IS THE 3RD LINE FOUND CHAFING AT THIS SITE.  LINE REPLACED.  SUBMITTER RECOMMENDED LINE BE RE-DESIGNED TO ENABLE IT TO HAVE MORE CLEARANCE AND A BETTER FIT IN FUEL SYS  COMPONENT BAY AND A ONE-TIME INSP OF LINE ON CESSNA C550 ACFT AND IT BE MADE AN INSP ITEM ON PHASE 5J AND 5K.
